# SDR UIEA2012091000404

- Difficulty date: August 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 72,448 hours, 12,302 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON THE LT WINGLET T/E CASTING UPPER TIP.  REPAIR IAW EI T2012A57B-2123, REV 00.
